# SDR TRAX200600400

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 15,211 hours, 12,624 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 BULKHEAD CRACKED AT RBL9 BEFORE FLOOR LEVEL.
